Skoči na glavni sadržaj

Mathematical Communications , Vol. 22 No. 2, 2017.

  • Datum izdavanja: 04.12.2017.
  • Objavljen na Hrčku: 29.08.2017.

Sadržaj

Puni tekst

Pascal pyramid in the space \( H^{2}\) xR (str. 211-225)

László Németh
Izvorni znanstveni članak


A short proof of a Chebotarev density theorem for function fields (str. 227-233)

Michiel Kosters
Izvorni znanstveni članak


The square of the line graph and path ideals (str. 235-249)

Anda Olteanu, Oana Olteanu
Izvorni znanstveni članak


Numerical integration of singularly perturbed delay differential equations using exponential integrating factor (str. 251-264)

Challa Lakshmi Sirisha, Yanala Narsimha Reddy
Izvorni znanstveni članak


Perfect 1-error-correcting Hurwitz weight codes (str. 265-272)

Murat Güzeltepe, Alev Altınel
Izvorni znanstveni članak


The generalized multiplier space and its Köthe-Toeplitz and null duals (str. 273-285)

Davoud Foroutannia, Hadi Roopaei
Izvorni znanstveni članak


Well-posedness for generalized mixed vector variational-like inequality problems in Banach space (str. 287-302)

Anurag Jayswal, Shalini Jha
Izvorni znanstveni članak


Posjeta: 12.050 *